# SDR VNAA9712006

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 102JG1AG01
- Condition: Failed
- Location: Engine
- Part time: 32,445 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI PRIOR TO TAKEOFF, THE CREW NOTED A TAT FAIL WARNING MESSAGE.  THE AIRCRAFT RETURNED TO THE GATE WITHOUT ANY FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REPLACED THE DUAL TEMPERATURE PROBE, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 34-11-03.  OPERATION CHECKS WERE COMPLIED WITH AND THE AIRCRAFT WAS RETURNED TO SERVICE.
